Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hikarino

Oh no...is this because of mino?

...Nearly two months on mino, besides the giddiness and all those common side effects, these few days I noticed some strange things, I don't know whether it's because of mino so thought I'd ask around here.

I noticed a little bluish tinge around my tongue which isn't there before... then today I looked at the area of skin under my nails and I'm shocked to find them blackish/dark...

so is it because of mino? I hope it's not...coz I've been on it like for only 2 months....

Share this post


Link to post
Share on other sites

im afraid it does indeed sound like minocycline sad.gif

it has accumiliated in the blood, and you should stop treatment straight away before this gets any worse, or it could take up to a year for it to return to normal.

I have recently started Minocycline...and suffering from side effects such as headaches, dizzyness...but since iv started taking it iv been feeling VERY depressed.....is this another side effect? or just me?

Share this post


Link to post
Share on other sites

I've been on mino for nearly 9months... I forget how logn exactly and I've not suffered any side effects what so ever, I'm usually depressed lol so even if it does incude depression it's not got to me.

Share this post


Link to post
Share on other sites

you must be at least 16 years or older when you start with minocyline, my docter told me that your teeth can change colour permanetelly and your nails can also chance color (think that is temporarell because they grow out). I had some side effects, but only the first 3 days. My tongue felt thick, i had a headache, and a bit nausea. Nothing to serious with me however.

Share this post


Link to post
Share on other sites

That sounds absolutely like a rare, but very possible side effect of Minocyclin. Your doctor will stop treating you asap if you contact him/her. If you still have your literature that came with the script, read it...you will see this as a rare side effect and it will say to stop taking it immediately.

Share this post


Link to post
Share on other sites

i wouldn't say you have to be at least 16. usually your teeth stop growing when you're about 13 or so., i was on it when i was 15 though, and i believe i was on it for 6 months but i am not sure.. anyway i didn't have ANY side effects at all.. i never even heard of it causing depression in anyway because honestly, it ISN'T that powerful of a drug. it is an anti-biotic.

Share this post


Link to post
Share on other sites

Ummm minocycline is one of the drugs with the least side-effects. Most doctors will use minocycline as a first resort because of this. It does not relate to internal depression, but you're probably depressed because you're more self-conscious about your pimples.

Minocylcine worked great for me...for about 7months. Try topicals. I recommend benzamycin but i can't stress ENOUGH that you can't use TOO MUCH OF IT! Very thin layer then ice...

Maybe you could try the acne cure?

Share this post


Link to post
Share on other sites

As Ashley said, it is simply an antibiotic and shouldn't really have bad side effects. I started out with tetracycline and now on Dynacin (minocyclin) with no side effects that I can tell of.

Ron

Share this post


Link to post
Share on other sites

Hi, thanks people for your replies. I think I have no choice but to stop mino, I don't know...but I guess it's different for everyone. I've no luck with mino up till now, yesterday I nearly passed out, good thing my mom was at home with me, but man it freaks me out big time. I don't want that kind of thing to happen again, especially if I'm alone...

Well in any case, it's not doing much for my acne so I guess it's a good thing to stop and go on something else instead.

But for those of you having good results with mino, I'm glad for you all, do continue with it.

Share this post


Link to post
Share on other sites

mino is having great results for me..

but ye its nearly making me pass out also ... but im going to stick with it for now..dangerous ? maybe:(

Share this post


Link to post
Share on other sites

Yeah I understand, when something is working for you, you just don't care what kind of dangerous side effects it have. smile.gif But do take care.

Share this post


Link to post
Share on other sites

Passing out? Whao. Like I said, Minocycline is one of the drugs with the least side-effects. If you're passing out then I'd recommend drinking a lot of water (which is good, regardless) and taking your pills with food, or shortly after (30mins)

Share this post


Link to post
Share on other sites

Minocycin did make me dissy and nauseated at first. So I decide to take just 100mg which is 1 pill, instead of 200mg. I did this for 4 days. But, the symptoms persisted. So I stop taking them at all for 2 days. Then I started taking the prescribed 200mg a Day again. I don't have any problems anymore. I gueess its just an adjustment period that your body willl have to go through. I must say that minocycin and clindamycin have worked very well, My acne is has gone from Mild to minor in about two months. Now I'm just dealing with the dark spots.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×